JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 7 Issue 3
March-2020
eISSN: 2349-5162

Unique Identifier

JETIR2003117

Page Number

754-758

Share This Article


Title

A NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMS A NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMSA NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMS

ISSN

2349-5162

Cite This Article

"A NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMS A NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMSA NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.7, Issue 3, page no.754-758, March-2020, Available :http://www.jetir.org/papers/JETIR2003117.pdf

Abstract

Orthogonal frequency division multiple access (OFDMA) is becoming a widely deployed mechanism in broadband wireless networks due to its capability to combat the channel impairments and support high data rate. The proposed system considers the Resource allocation and Iterative sub-channel and power allocation scheduling in the downlink of OFDMA networks supporting Distributed network systems. The proposed framework considers the network resources limitations while attempting to improve resources utilization and heterogeneous users’ satisfaction of service. The resource allocation problem is formulated by continuous optimization techniques, and an algorithm based on interior point and penalty methods is suggested to solve the problem. The numerical results show that the framework is very efficient in treating the non-convexity problem and the allocation is accurate comparing with the ones obtained by an Iterative power allocation algorithm. The proposed scheme efficiently schedules users by exploiting multiuser diversity gain, OFDMA resource allocation flexibility, and utility fair service discipline.

Key Words

Distributed antenna systems (DASs), energy efficiency (EE), proportional fairness, resource allocation, OFDMA.

Cite This Article

"A NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMS A NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMSA NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 3, page no. pp754-758, March-2020, Available at : http://www.jetir.org/papers/JETIR2003117.pdf

Publication Details

Published Paper ID: JETIR2003117
Registration ID: 229587
Published In: Volume 7 | Issue 3 | Year March-2020
DOI (Digital Object Identifier):
Page No: 754-758
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"A NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMS A NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMSA NOVEL CHUNK-BASED RESOURCE ALLOCATION FOR OFDMA SYSTEMS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 3, page no. pp754-758, March-2020, Available at : http://www.jetir.org/papers/JETIR2003117.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

00070

Print This Page

Current Call For Paper